# SDR SWAA2023041124645

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 11,158 hours, 5,217 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT FLASHING RED<[01] R&R FLIGHT DECK FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD
